A construction of processes with one dimensional martingale marginals, based upon path-space Ornstein-Uhlenbeck processes and the Brownian sheet

Type de document :
Article dans une revue
Journal of Mathematics of Kyoto University, 2009, 49 (2), pp.389-417
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00657745
Contributeur : Serena Benassù <>
Soumis le : lundi 9 janvier 2012 - 10:51:02
Dernière modification le : samedi 29 avril 2017 - 01:07:07

Identifiants

  • HAL Id : hal-00657745, version 1

Collections

INSMI | UPMC | PMA | USPC

Citation

M. Yor, F. Hirsch. A construction of processes with one dimensional martingale marginals, based upon path-space Ornstein-Uhlenbeck processes and the Brownian sheet. Journal of Mathematics of Kyoto University, 2009, 49 (2), pp.389-417. <hal-00657745>

Partager

Métriques

Consultations de la notice

80